MathSciNet Relay Station
MathSciNet bibliographic data
MR2477614 (2009m:11060) 11F11 (11F03 11F22 17B69)
Kohnen, Winfried; Mason, Geoffrey On generalized modular forms and their applications. Nagoya Math. J. 192 (2008), 119–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement